Champix side effects

Hi, I am on D8 of quiting and on D18 of using Champix

I stopped taking champix as I am experiencing some funny side effects. Firstly, I can't sleep (but I know there are many reported cases and it is mentioned in the pamphlet so it was not unextected). What does bother me is the fact I suddenly can't focus on small text, ie reading the newspaper or magazine is alost impossible - all I see is blurry characters. I had 20/20 vision 2 days ago?!?

Bigger fonts (like paragrpahs headings) is no problem. The further the viewing distance the better. Its like my eyes are suddenly all lazy.

I also have the "shakes" in my hands and forearms, which I never had before.

Are these known/common side effect of champix?

I am hoping to see my doctor tomorrow afternoon, but any insight in the meantime will be much appreciated (I also posted this in the Champix Crew group).

2 Replies

  • Champix is a very effective drug, but it can, in very rare cases, have very nasty and serious side effects, as I and several others on this forum can testify. If you have the slightest concerns I would recommend a visit to the doctor without delay.

  • Its been a couple of days since I stopped taking champix. It seems to be only the sleeplessness / uneasy sleep that remains. Hopefully that too will normalise.

You may also like...